Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kunakovskaya, Olga Veniaminovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:555
Abstract pages:1937
Full texts:725
References:219
Candidate of physico-mathematical sciences
E-mail:

https://www.mathnet.ru/eng/person21660
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/338608

Publications in Math-Net.Ru Citations
2009
1. P. M. Akhmet'ev, O. V. Kunakovskaya, “Integral Formula for a Generalized Sato–Levine Invariant in Magnetic Hydrodynamics”, Mat. Zametki, 85:4 (2009),  524–537  mathnet  mathscinet  zmath; Math. Notes, 85:4 (2009), 503–514  isi  scopus 4
2. P. M. Akhmet'ev, O. V. Kunakovskaya, V. A. Kutvitskii, “Remark on the dissipation of the magnetic helicity integral”, TMF, 158:1 (2009),  150–160  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 158:1 (2009), 125–134  isi  scopus 6
1997
3. O. V. Kunakovskaya, “Smooth partitions of unity over Banach manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 10,  51–58  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:10 (1997), 49–55 3
1993
4. Yu. G. Borisovich, B. M. Darinskii, O. V. Kunakovskaya, “Application of topological methods to estimate the number of longitudinal elastic waves in crystals”, TMF, 94:1 (1993),  146–152  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:1 (1993), 104–108  isi 7

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024